# SDR IPXA2018022826969

- Difficulty date: February 7, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 73,850 hours, 13,387 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB7115505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, WHILE ACCOMPLISHING EO MD11-5720-52728-A, A.  A CRACK WAS DETECTED ON LT WING STRINGER 12, 14 INCHES IN LENGTH, DEPTH GREATER THAN .050.  REPAIRED LT WING STRINGER 12 BETWEEN XORS 622 AND XORS 653 IAW SRM 57-00-03, REPAIR 5, FIG. 202, REV. 64.  MAJOR.
